# SDR DALA2018052303519

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1401 RBL 3 INTERCOSTAL TO FRAME ATTACH CLIP HAS CORROSION. REMOVED, "OUT OF LIMITS" CLIP (100% LOSS) AND INSTALLED NEW CLIP IAW BAC DWG 146N5426 REV A AND SRM 51-40-02.
